The polynomial approach to Hl-optimal regulation

H. Kwakernaak

    Research output: Chapter in Book/Report/Conference proceedingChapterAcademic

    Original languageUndefined
    Title of host publicationHl-controltheory, Lecture Notes in Mathematics 1496
    Pages141-221
    Number of pages0
    Publication statusPublished - 1992

    Keywords

    • METIS-141046

    Cite this

    Kwakernaak, H. (1992). The polynomial approach to Hl-optimal regulation. In Hl-controltheory, Lecture Notes in Mathematics 1496 (pp. 141-221)